当システム
  詳細検索
Japanese | English 

Nara Women's University Digital Information Repository > 020 理学部 > 学外刊行物(理学部) > 雑誌 >

このアイテムのファイル:

ファイル 記述 サイズ形式
AA00765910_V48_pp269-280.pdf192.74 kBAdobe PDF見る/開く
タイトル: Feller property of skew product diffusion processes
著者: Takemura, Tomoko; Tomisaki, Matsuyo link image
著者(別表記) : 嶽村, 智子; 富﨑, 松代
著者読み: たけむら, ともこ; とみさき, まつよ
キーワード: feller property; diffusion processes
発行日: 2011年
出版者: 大阪大学大学院理学研究科
引用: Takemura Tomoko, Tomisaki Matsuyo; Osaka Journal of Mathematics, Vol.48 pp.269-280
抄録: Feller property of some diffusion processes and the time changed processes is investigated. Diffusion processes treated here are skew product of one dimensional generalized diffusion processes and the spherical Brownian motion, and the time changed processes are given by additive functional associated with some underlying measure. Concrete expressions of the Dirichlet forms corresponding to time changed processes are also obtained, which may be of non-local type caused by degeneracy of the underlying measures.
URI: http://hdl.handle.net/10935/2944
ISSN: 0030-6126
出現コレクション:雑誌

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10935/2944

当システムに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - ご意見をお寄せください